RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 438–445 (Mi de2699)  

Ordinary Differential Equations

Dynamical systems with invariant Lebesgue measure on the surface of a torus

N. I. Gavrilov

I. I. Mechnikov Odessa State University

Full text: PDF file (895 kB)

Bibliographic databases:
UDC: 517.938
Received: 05.03.1974

Citation: N. I. Gavrilov, “Dynamical systems with invariant Lebesgue measure on the surface of a torus”, Differ. Uravn., 12:3 (1976), 438–445

Citation in format AMSBIB
\Bibitem{Gav76}
\by N.~I.~Gavrilov
\paper Dynamical systems with invariant Lebesgue measure on the surface of a torus
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 438--445
\mathnet{http://mi.mathnet.ru/de2699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409998}
\zmath{https://zbmath.org/?q=an:0326.34057}


Linking options:
  • http://mi.mathnet.ru/eng/de2699
  • http://mi.mathnet.ru/eng/de/v12/i3/p438

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020